| Catalog Number |
72205059 |
| Medical Device Problem Code |
Erratic or Intermittent Display (1182)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/02/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H10: internal complaint reference: (b)(4).
Event or Problem Description
It was reported that during an arthroscopy procedure, the camera control unit image was flickering.The procedure was successfully completed using the same device.There was a surgical delay greater than 30 minutes and no further complications were reported.
Additional Manufacturer Narrative
Internal complaint reference (b)(4).H3, h6: the reported device was received for evaluation.A visual inspection was performed on the complaint unit and found that aesthetics had no damage.A functional inspection was performed on the complaint unit and system image flickering was observed on the screen.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specifications upon release for distribution.A complaint history review found similar reported events.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.The root cause has been associated with an electrical component failure.Factors that could have contributed to the failure include internal damage to the connector or cord.No containment or corrective actions are recommended at this time.Internal complaint reference (b)(4).D7a: updated to no.